# SDR SIMA0073

- Difficulty date: January 7, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N340RC
- Make and model: Saab 340B
- Aircraft serial: 340B340
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Avionics
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BOS - FLT 4608 - AVIONICS SMOKE WARNING ILLUMINATED DURING TAXI IN BOS.  RETURNED TO GATE AND EVACUATED AIRCRAFT.  MEL 26-3 AML PAGE 1293877.  (M)
